Cart (Loading....) | Create Account
Close category search window

Explicit constructions of algebraic-geometric codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Maharaj, H. ; Dept. of Math. Sci., Clemson Univ., SC

We propose a simple construction of algebraic-geometric codes which are subcodes of Goppa codes and which coincide with Goppa codes in many cases. The codes we construct have the advantage that for an explicitly given extension of the rational function field, one can easily obtain explicit bases and therefore an exact formula for the dimension. Furthermore, we show that in many cases good upper and lower bounds for the minimum distance can be obtained

Published in:

Information Theory, IEEE Transactions on  (Volume:51 ,  Issue: 2 )

Date of Publication:

Feb. 2005

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.